# SDR ASAA2022022737597

- Difficulty date: February 27, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 41,525 hours, 12,020 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL. GROUNDED - YES. BITE TESTED BOTH ZONE TEMP CONTROLLERS. ZTC 1 GOOD. ZTC 2 SHOWED FLT DECK TRIM VALVE ON BIT AND PREV FLT. SHOWED GOOD ON VERIFY. CONT CABIN ZONE TEMP LT DID NOT ILLUMINATE ON RECALL.
